# SDR ABXA9701744

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5615377169
- Condition: Corrosion
- Location: Bs 1690
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1690 STRINGER 27L IS CORRODED OUT.  FABRICATED AND INSTALLED REPLACEMENT LONGERON FROM FS 1510 TO 1690, 27L IAW DC-8 SRM 53-4-1, FIGURE 43A, DWG 5615377 AND SRM 51-1-20D.
